# SDR COMA0060379

- Difficulty date: April 26, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- Aircraft time: 8,887 hours, 8,430 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 473052
- Part serial: 0366
- Condition: Malfunctioned
- Location: Cargo
- Part time: 8,887 hours, 8,430 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CARGO OVERHEAT MESSAGE.  REPLACED SMOKE DETECTOR.
